MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY KIT, RADIUS-7; OXIMETER

MASIMO - 52 DISCOVERY KIT, RADIUS-7; OXIMETER
Model Number 26945
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device will not hold a signal.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed signed of contamination on the contact points of the top shell.When powered on the device was unable to obtain readings and displayed a replace cable error message.Internal inspection showed contamination damage on the pogo pins of the rd15 sensor flex cable causing the replace cable error message.The sensor flex cable was replaced and the device was able to obtain readings.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
KIT, RADIUS-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11140530
Report Number3011353843-2021-00007
Device Sequence Number897566
Product Code DQA
UDI-Device Identifier00843997009249
UDI-Public00843997009249
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26945
Device Catalogue Number9664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1